Previous |  Up |  Next


Title: On a dynamics in rational polygonal billiards (English)
Author: Soukenka, Martin
Language: English
Journal: Programs and Algorithms of Numerical Mathematics
Volume: Proceedings of Seminar. Dolní Maxov, June 6-11, 2010
Issue: 2010
Pages: 177-182
Category: math
Keyword: combinatorial properties
Keyword: polygon
MSC: 52B05
Date available: 2015-07-08T06:54:31Z
Last updated: 2023-06-05
Stable URL:


Files Size Format View
PANM_15-2010-1_27.pdf 290.7Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo